# SDR DALA2019122077456

- Difficulty date: December 16, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,936 hours, 22,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 345-356
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1405351) DURING INSPECTION FOUND CORROSION ON STRINGER 23LH STA 345 TO 356 OUT OF LIMITS IS 0.025" PER B737-800 SRM 53-10-15. STRINGER 23LH STA 345 TO 356 WAS REPAIRED PER ETI-37-19-361 REV 2 AND ERA 583866-14.
